Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Conference Paper

Balogh, József and Salazar, Gelasio (2004) Improved Bounds for the Number of (<=k)-Sets, Convex Quadrilaterals, and the Rectilinear Crossing Number of K_n. In: Graph Drawing 12th International Symposium, GD 2004, September 29-October 2, 2004 , pp. 25-35(Official URL: http://dx.doi.org/10.1007/978-3-540-31843-9_4).

This list was generated on Thu Jul 9 18:27:23 2020 CEST.